Yesterday I visited the diabetic doctor for mt 6 month review the news was not good, in the past 12 months I had put over a kilo in weight and my blood sugars had gone from 7.9 to 8.2 to say thiswasdisapointing is putting it mildly but if I am honest with myself there have been man times when I have over done it that cream cake here that bottle of full cream milk those late night snacks so I guess you reap what you chew.
The outcome of the meeting was to put me on a second injection daily to help with sugar reduction the new drug is called Victoza I have to reduce my insulin from 80 units mroning and night to 50 morning and night and adjust it accordingly confused I am but I nodded my head to the doctor to say I understood I did not.
Having a nast cold I really did not pay all that much attention good job the wife was sitting next to me and asking questions the doctor did not like the questions she was asking still that is waht a good partner is for, any way we took the prescription to my doctors and he did the prescription and the new drugs are sitting in our fridge side effects range from nausea, headaches,indegetion,vomiting,gastric pains wind,bronchitis,fatigue,fever,toothache and many more side effects sounds a piece of cake.
Thepharmasist did say some people on this new drug have lost up to 3 stone well you would if you had all those side effects, and I should not use it if I am pregnant, so my daily drug tally goes up to 13 pills per day plus 3 injections, remebering to take all that lot is a full time job even on a good day.
I am looking forward to loosing weight but hope the side effects are minimum